MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW CLOSED HEAD 7.5 X 90MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW CLOSED HEAD 7.5 X 90MM; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 482377590
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 11/11/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2012, the patient underwent the surgery.The pain and an abnormal noise occurred to the patient's iliac.The surgeon confirmed x-ray.And he found that the rod of s2ai (right) loosened.Therefore the patient underwent the revision surgery(screw and rod removed) on (b)(6) 2016.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, risk assessment; result: upon device evaluation it was found that the set screw was disengaged from the screw.No relevant manufacturing issues were identified as all units met stryker specifications.Conclusion: the exact root cause cannot be determined conclusively, hence is multifactorial.
 
Event or Problem Description
It was reported that on (b)(6) 2012, the patient underwent the surgery.The pain and an abnormal noise occurred to the patient's iliac.The surgeon confirmed x-ray.And he found that the rod of s2ai(right) loosened.Therefore the patient underwent the revision surgery(screw and rod removed) on (b)(6) 2016.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW CLOSED HEAD 7.5 X 90MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6148656
Report Number3005525032-2016-00152
Device Sequence Number18926499
Product Code MNH
UDI-Device Identifier07613327002799
UDI-Public(01)07613327002799
Combination Product (Y/N)N
PMA/510(K) Number
K083393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482377590
Device Lot NumberB12287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR